# SDR QXEA2021081700406

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 9,227 hours, 5,627 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine Thrust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST LEVERS SPLIT AND ENG 2 MAX TOT, CHL, CLET TURNED RED. THEN NORMALIZED LP EN1. 1V/B WAS LP ENG2 V/B. RETURNED TO FIELD, LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CMC FOR FAULTS/EXCRESCENCES. NO FAULTS OR EXCRESCENCES NOTED. PERFORMED ACMF AND FHDB DOWNLOAD IN REFERENCE WITH E175 AMM TASK 45-45-00-970-801A AND MCN NO: E450009-01 ISSUE NO: 1. HORIZON PROPULSION ENGINEERING REVIEWED ACMF DATA., NO RELATED DATA SHOWN. FHDB DOWNLOAD SHOWS NO MTX MESSAGES POSTED DURING LAST FLIGHT. RETURNED TO SERVICE.
